decapeptyl Injections and livial tablets(tibolone)

Hi wondering if anyone can help me here got my first injection just over a week ago and been taking the tablets- (side note) I'm 18 and it's unsure if I have endrometriosis or not but after speaking to the doctor he suggested that it is worth trying as I've had a lot of pain with sex and painful periods and awful pelvic pains and I've had a lot of bowel issues and problems with fissures/fistulas sorry tmi) anyways since my injection I've started bleeding quite a bit and having all the pains a period would give you. Is this normal or should I see the GP? I thought these injections were ment to stop the pains and periods but Insted it's just agony. Any help greatly appreciated thanks x

Last edited by

2 Replies

  • I was on this earlier this year - in the first month you get a flare of hormones which will cause bleeding. It doesn't mean that the injections aren't working or that they won't work. This then settled for me with the second injection and the bleeding stopped. Unfortunately this does mean that the first few weeks are difficult but I did get benefit from it from the second injection onwards. Hang in there. x

  • Does it happen for everyone or just a side effect? Hopefully it stops soon as heading on holiday and the pain that I'm in is Rubbish! :( thanks for the reply x

You may also like...